# SDR UPS06546938

- Difficulty date: May 24, 2006
- Submitted: May 24, 2006
- Operation: Air carrier
- Aircraft: N434UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25465
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT UNARMED SWITCH LIGHT INOP.  RELAMPED, OPS CHECK GOOD.
